# SDR UPS05845622

- Difficulty date: September 12, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 902
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT FLOORBEAM LOWER AREA STA 902 RBL 50-55.  NDT VERIFIED TWO CRACKS.  CUT OUT DAMAGED SECTION OF FLOORBEAM, FABRICATED REPLACEMENT SECTION OF FLOORBEAM AND REPAIR PARTS IAW SAA SK 801-805214.
